Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces
Zdzislaw Brzezniak and
Dariusz Gatarek
Stochastic Processes and their Applications, 1999, vol. 84, issue 2, 187-225
Abstract:
In this paper we study the existence and uniqueness of weak solutions of stochastic differential equations on Banach spaces. We also study the existence of invariant measures for the corresponding Markovian semigroups. Our main tool is the factorization of stochastic convolutions. We close the paper with some examples.
Keywords: (Nonlinear); stochastic; partial; differential; equations; Stochastic; integration; in; Banach; spaces; Dissipative; mappings; Martingale; solutions; Feller; processes; Invariant; measures (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00034-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:2:p:187-225
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().